# SDR CAL951098

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1342.4
- Part time: 65,794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE CENTER ENGINE SUPPORT STRUCTURE SKIN CORRODED AT STATION 1342.4, LEFT SIDE.  THE CORRODED SECTION OF SKIN WAS REMOVED.  A NEW SECTION OF SKIN AND ANGLES WERE FABRICATED AND INSTALLED IAW SRM 54-30-3 AND ECRA 5330-02330.  (M)
